# SDR A6WA200940227

- Difficulty date: April 13, 2009
- Submitted: May 11, 2009
- Operation: Air carrier
- Aircraft: N456ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7849
- Aircraft time: 13,426 hours, 12,509 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MWC 132424-19- REAR PRESSURE BULKHEAD WEB AT THE LINTEL FITTNG LOCATION ATTACHMENT POINT FS 621.00 IS CRACKED. REAR PRESSURE BULKHEAD AT THE LINTEL FITTING LOCATION ATTACHMENT POINT FS 621.00 REV C.  (K)
